2 doctors weighed in:

Can some medications make psoriasis worse?

2 doctors weighed in
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology

In brief: Yes

Overuse or too long a use of very potent topical steroids can make psoriasis worse.
If you are having issues, you should speak with your dermatologist about possibly seeing an allergist for testing.

In brief: Yes

Overuse or too long a use of very potent topical steroids can make psoriasis worse.
If you are having issues, you should speak with your dermatologist about possibly seeing an allergist for testing.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Dr. Barbara A Majeroni
Family Medicine

In brief: Yes

Some medications can precipitate psoriasis or make it worse.
A few of these are lithium, beta-blocking agents, antimalarial drugs, and systemic steroids. (steroids may rapidly improve psoriasis, but it may worsen when they are withdrawn.).

In brief: Yes

Some medications can precipitate psoriasis or make it worse.
A few of these are lithium, beta-blocking agents, antimalarial drugs, and systemic steroids. (steroids may rapidly improve psoriasis, but it may worsen when they are withdrawn.).
Dr. Barbara A Majeroni
Dr. Barbara A Majeroni
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
47 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors